# SDR SWAA106670

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 49,804 hours, 41,018 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 49,804 hours, 41,018 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 857787
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUT DOWN/ AIR TURNBACK.  NR 2 ENGINE LOUD BANG; EGT 900 DEGREES, SHUT DOWN ENGINE.  FOUND METAL DEBRIS IN TAILPIPE AND OIL LEAKAGE.  REMOVED AND REPLACED NR  2 ENGINE PER MT.
